# SDR 29GA2014100900001

- Difficulty date: October 6, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 33,313 hours, 36,884 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Computer
- Part number: 6227491210
- Part serial: 3663
- Condition: Malfunctioned
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ELEVATOR TRIM RUNAWAY WITH AUTOPILOT ENGAGED FOLLOWED BY PITCH TRIM CAUTION DISCONNECTED AUTOPILOT AND CONDITIONS PERSISTED INTERMITTENTLY.  REPLACED FLIGHT CONTROL COMPUTER, NO DEFECTS NOTED.  OPS CHECK GOOD.
